# SDR DHL9672017C

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 2 CARGO DOOR INTERIOR SKIN CORRODED ON LOWER STRAP 24 INCHES FROM FWD EDGE AND 24 INCHES FROM LOWER EDGE.  REMOVED AND RPLACED DOOR STRAP PER SRM 51-10-1, 1 BY 32.
